Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the dimensions of certain spaces of homeomorphisms


Author: Beverly L. Brechner
Journal: Trans. Amer. Math. Soc. 121 (1966), 516-548
MSC: Primary 54.80; Secondary 54.70
MathSciNet review: 0187208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80, 54.70

Retrieve articles in all journals with MSC: 54.80, 54.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0187208-2
PII: S 0002-9947(1966)0187208-2
Article copyright: © Copyright 1966 American Mathematical Society